Articles written in Proceedings – Mathematical Sciences
Volume 120 Issue 1 February 2010 pp 11-18
We define a notion of complexity for labeled oriented trees (LOTs) related to the bridge number in knot theory and prove that LOTs of complexity 2 are aspherical. We also present a class of LOTs of higher complexity which is aspherical, give an upper bound for the complexity of labeled oriented intervals and study the complexity of torus knots.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode